# SDR ABXA070054

- Difficulty date: February 26, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- Aircraft time: 48,064 hours, 53,375 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 313
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN LANDING GEAR WAS EXTENDED, THE NOSE GEAR UNSAFE LIGHT DID NOT ILLUMINATE INITIALLY, THEN IT DID ILLUMINATE.  WHEN GEAR WAS EXTENDED, THE NOSE GEAR GREEN LIGHT WAS INOPERATIVE.  RECYCLED GEAR WITH NO IMPROVEMENT.  REPLACED NLG INDICATOR BULBS AND INDICATION WORKED NORMAL.  COULD NOT DUPLICATE THE DISCREPANCY.  FOUND PIN NR 2 TO NOSE GEAR DOWN AND LOCKED SWITCH SLIGHTLY RECESSED.  RESEATED NR 2 PIN AND REPLACED THE DOWNLOCK SWITCH AS A PRECAUTION IAW DC9 MM 32-60-01-2-0.
